Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

I am trying to get pregnant, i got off the nuvaring for a month already

i got off the nuvaring for a month already i was only on it for 2 months, i got my period 5 days early before it was suppose to get here, im trying to get pregnant what are my chancing of getting pregnant if my cycle has been change?
Asked On : Wed, 23 Jun 2010
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, you has taken oral contraceptive n most common side effect of oral contraceptive is PCOD or hormonal imbalance , this is cause of infertility. you should get sonography n get hormonal test. consult with your doc n do as per his advise. do not worry it can be curable.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor